# SDR AALA2019030769041

- Difficulty date: February 12, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 53,287 hours, 22,229 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 663.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL PRESSURE DECK CRACKED AT BS 663.75 BETWEEN RBL 32 AND RBL 40.  REPAIRED THE PRESSURE DECK IAW SRM 57-10-10-2R-3.
